# SDR DALA2021070203684

- Difficulty date: March 12, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 68,087 hours, 31,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 REF AA CARD: 5311-01229-01, L1 DOOR STOP #1 AT FR 16, HAS CRACK INDICATION IN THE FRAME AT #3 HOLE. CORRECTIVE ACTION: REPAIRED PER 5311-01229-01. (1753226)
